MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE S-646 SE

SUNRISE MEDICAL (US) LLC QUICKIE S-646 SE
Model Number S626/S646
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Device: s636 (power wheelchair).Sales representative reported that a sunrise medical s636 power wheelchair was involved in a motor vehicle accident (mva).At the time of initial notification, no additional event details were available regarding: whether the wheelchair was occupied.Legal counsel is reportedly involved.
 
Additional Manufacturer Narrative
Sales reported that a sunrise medical s636 power wheelchair was involved in a motor vehicle accident.No details were available at the time of notification regarding device malfunction, structural failure, or user injury.It is unknown whether the chair was occupied or whether any injury occurred.Legal counsel is reportedly involved.Based on the limited information currently available, there is no evidence that the device caused or whether any injury occurred.Legal counsel is reportedly involved.Conclusion: based on the limited information currently available, there is no evidence that the device caused or contributed to the accident, nor is there confirmation of a reportable malfunction, serious injury, or death under 21 cfr part 803.

Brand Name
QUICKIE S-646 SE
Common Device Name
QUICKIE S-646 SE
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 n business park ave
fresno CA 93727
Manufacturer (Section G)
SUNRISE MEDICAL (US) LLC
12002 volunteer blvd
mt. juliet TN 37122
Manufacturer Contact
neeraj patel
12002 volunteer blvd
mt. juliet, TN 37122
8003334000
MDR Report Key24483369
Report Number3019677893-2026-00003
Device Sequence Number10676504
Product Code ITI
UDI-Device Identifier00016958044256
UDI-Public00016958044256
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberS626/S646
Device Catalogue NumberEIS62
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown